Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 52, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 20, 2019, 4:30 PM EDT for 6 counties in South Carolina. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 20, 2019, 5:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, SC, Clarendon County, SC, Lee County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 75 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:41 PM EDT | TSTM WND DMG | 4 Wsw Manning, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT INTERSTATE 95 116 SB. TIME ESTIMATED BY RADAR 4:41 PM. |
| Jun 20, 4:45 PM EDT | TSTM WND GST 52 | 7 Wnw Eastover, SC | MCENTIRE JNGB ASOS REPORTED 52-MPH WIND GUST. |
| Jun 20, 4:48 PM EDT | TSTM WND DMG | 2 Sse Rembert, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT TB WRIGHT ROAD AND CAMDEN HIGHWAY. TIME ESTIMATED BY RADAR. |
| Jun 20, 4:48 PM EDT | TSTM WND DMG | 3 N Oakland, SC | SCHP REPORTED A TREE DOWN ON ROADWAY AT 3855 FURMAN FIELD RD AND GRANT CHINA LN. TIME ESTIMATED BY RADAR. |
| Jun 20, 4:50 PM EDT | TSTM WND DMG | Eastover, SC | EMERGENCY MANAGEMENT REPORTED A POWER LINE DOWN DUE TO TREE AND ARCHING. TIME REPORTED BY RADAR. |
| Jun 20, 5:07 PM EDT | TSTM WND DMG | 1 W South Sumter, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT LEWIS ROAD AND KINGSBURY ROAD, SUMTER COUNTY. TIME ESTIMATED BY RADAR. |
| Jun 20, 5:11 PM EDT | TSTM WND DMG | 3 Wsw Mayesville, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT 3175 FLORENCE HIGHWAY AND GOZA ROAD. TIME ESTIMATED BY RADAR. |
| Jun 20, 5:22 PM EDT | TSTM WND DMG | 5 Ese Lynchburg, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT INTERSTATE 95 AT 146 SB. TIME ESTIMATED BY RADAR. |
| Jun 20, 5:23 PM EDT | TSTM WND DMG | 5 Ese Lakewood, SC | SCHP REPORTED A TREE DOWN IN ROAD WAY AT 12 BRIDGES ROAD AND US 521. TIME ESTIMATED BY RADAR. |
| Jun 20, 5:35 PM EDT | TSTM WND DMG | 1 Nne Manning, SC | CLARENDON COUNTY DISPATCH REPORTED TREES DOWN ON THE ROAD ON CEDAR STREET. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
240
WUUS52 KCAE 202030
SVRCAE
SCC017-027-061-075-079-085-202130-
/O.NEW.KCAE.SV.W.0052.190620T2030Z-190620T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
430 PM EDT Thu Jun 20 2019
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southern Lee County in central South Carolina...
Central Calhoun County in central South Carolina...
Clarendon County in central South Carolina...
Sumter County in central South Carolina...
Northern Orangeburg County in central South Carolina...
Eastern Richland County in central South Carolina...
* Until 530 PM EDT.
* At 430 PM EDT, a severe thunderstorm was located 9 miles northeast
of Horrel Hill, or 9 miles northeast of McEntire Air Base, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sumter, Manning, South Sumter, Shaw Air Base, McEntire Air Base,
St. Matthews, Summerton, Eastover, Oakland, Mulberry, Congaree
National Park, Alcolu, Woods Bay State Park, Elliott, Horrel Hill,
Sumter County Airport, Gadsden, Millwood, Poinsett State Park and
Turbeville.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 80 and 84.
Interstate 26 Interstate 95 between mile markers 112 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3382 7992 3377 7999 3372 7997 3362 8004
3360 8083 3421 8087 3421 8086 3418 8086
3407 8072 3411 8062 3410 8058 3417 8048
3413 8045 3417 8015 3412 8013 3399 7989
3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2030Z 291DEG 36KT 3404 8072
HAIL...<.75IN
WIND...60MPH
$$
CJR1 follow-up statement
210
WWUS52 KCAE 202103
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
503 PM EDT Thu Jun 20 2019
SCC017-027-061-075-079-085-202130-
/O.CON.KCAE.SV.W.0052.000000T0000Z-190620T2130Z/
Lee SC-Calhoun SC-Clarendon SC-Sumter SC-Orangeburg SC-Richland SC-
503 PM EDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN LEE...CENTRAL CALHOUN...CLARENDON...SUMTER...NORTHERN
ORANGEBURG AND SOUTHEASTERN RICHLAND COUNTIES...
At 503 PM EDT, a severe thunderstorm was located over Millwood, or
over Sumter, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sumter, Manning, McEntire Air Base, South Sumter, Shaw Air Base, St.
Matthews, Summerton, Eastover, Congaree National Park, Alcolu,
Oakland, Woods Bay State Park, Elliott, Mulberry, Sumter County
Airport, Gadsden, Millwood, Poinsett State Park, Turbeville and
Mayesville.
This includes Interstate 95 between mile markers 112 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3382 7992 3377 7999 3372 7997 3362 8004
3360 8083 3390 8085 3411 8062 3410 8058
3417 8048 3413 8045 3417 8015 3412 8013
3399 7989 3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2103Z 291DEG 31KT 3393 8039
HAIL...<.75IN
WIND...60MPH
$$
CJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:57 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 20, 1:57 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
157 PM EDT Thu Jun 20 2019
.SYNOPSIS...
Surface troughing will be enhanced by a cold front dropping
southward and into the region this afternoon and tonight. This
pattern plus strong heating will bring a potential for severe
thunderstorms this afternoon and evening. There will be a break
Friday because of drier air over the area with the frontal
boundary just to the south. The front will lift northward
Saturday bringing back a possibility of potentially severe
thunderstorms. The front will become diffuse under upper
ridging early next week and this pattern supports mainly
scattered afternoon thunderstorms and above normal temperatures.
&&
.NEAR TERM /THROUGH TONIGHT/...
The main concern is a threat of severe thunderstorms this
afternoon and evening. SPC has issued a severe thunderstorm
watch until 800 pm. The main threat time will be 300 pm - 800 pm
for central SC and east central GA/CSRA. The main impact will
be damaging wind gusts Meso-convective system.
Air mass becoming strongly unstable with SB CAPE above 3000 J/kg
and LI -7 to -10. Low level convergence will increase this
afternoon associated with lee-side Piedmont trough. A cold front
will be approaching late from the central Mississippi Valley
region. Amplified upper trough approaching from the Tennessee
River Valley with embedded strong short wave over
Kentucky/Tennessee into northern Alabama. Additional weaker
short waves along the Gulf coast. Strong lift expected
associated with upper trough.
The models have been consistent showing a 35- to 40-knot h85
jet in the area. Severe thunderstorms may occur because of the
instability and shear combination. Believe the main threat is
damaging straight- line wind because of mainly uni-directional
shear. Some dry air in the mid levels should help lower wet-
bulb zero heights and wind potential enhanced DCAPE >1100 J/kg.
Forecast soundings have considerable CAPE in the hail growth
region. Large hail may occur. The threat of thunderstorms will
diminish this evening in the wake of the mid- level shortwave
trough. High pops late this afternoon and early evening then low
pops especially by midnight. Temperature guidance consistent
with lows in the low 70s.
Heavy rain potential...The NAM and GFS indicate precipitable
water will peak around 2 inches so heavy downpours may occur,
but we believe there is a diminished risk of flooding because of
storm movement. The GFS plus SREF mean suggest a most likely
rain total around 0.25 of an inch.
It will be breezy this afternoon. The GFS LAMP plus GFS and NAM
Bufkit momentum transfer tool suggest gusts around 25 knots.
Lake wind advisory in effect.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The potential for severe weather on Saturday remains the biggest
concern of the period.
An upper level trough will move off the coast Friday, with weak
upper ridging building from the west. A trailing frontal
boundary will drop just south of the area and stall. This will
bring dry and warm northwest/downslope flow across the area.
The forecast continues to favor the warmer end of guidance given
the downslope flow, with highs in the lower to mid 90s across
the area.
On Saturday, the upper ridge remains to the west, but a quick
moving and rather potent short wave will drop southeast across
the area along the periphery of the ridge. At the surface, the
frontal boundary will lift northward into the forecast area.
Models have been consistent showing a favorable setup for a
severe weather event. Though organized convection is uncertain,
strong instability with a frontal boundary over the area during
this time of the year is typical for at least pulse/multicell
damaging downburst winds and hail. Mean SREF sbCAPE indicates
values above 3000 J/kg in the CSRA with deterministic models
even higher. Unusually strong mid-level lapse rates, dry air
aloft and moderate instability in the hail growth zone supports
damaging winds and large hail. One factor which limits
confidence is a capping inversion which may hinder convective
development/coverage through much of the day.
At this time, we expect scattered convection during the
afternoon/early evening, with the greatest coverage along and
south of the I-26 corridor. High temperatures should once again
be in the lower to mid 90s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Little change to the long term forecast. The models have
remained in fairly good agreement with upper ridging prevailing
Sunday and Monday. Then an upper trough should pass to the
north Tuesday and Wednesday. This pattern supports isolated to
scattered diurnal convection that may be enhanced at times by
series of shortwaves moving along the northern edge of the
ridge. Above normal temperatures are likely through the period
with highs generally in the mid to upper 90s.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
There may be areas of stratus early this morning. Severe
thunderstorms are possible this afternoon and evening. It will
be generally breezy.
High low-level moisture may result in a few areas of IFR or
MVFR ceilings early this morning. We believe mixing will
continue to limit the fog threat. Heating and increased mixing
should dissipate any low cloudiness early this morning.
The next concern will be the development of thunderstorms ahead
of an approaching cold front. Moderate to strong instability is
forecast. There also will be considerable shear associated with
a 35- to 40-knot 850 mb jet. This combination supports a
possibility of thunderstorms with damaging wind. Forecast
soundings have considerable CAPE in the hail growth region.
Large hail may occur. The high-resolution models suggest the
main threat time will be 18z to 01z this afternoon and evening.
We have not included thunderstorms in the terminal forecast at
this time because of too much timing uncertainty during this
window. The threat of thunderstorms will diminish overnight in
the wake of a mid-level shortwave trough. Mixing should
continue to limit fog. Stratus may develop again but the GFS
and NAM MOS were consistent maintaining VFR conditions with dry
air advection in a westerly flow.
It will be generally breezy this afternoon. The GFS LAMP plus
GFS and NAM Bufkit momentum transfer tool suggest gusts around
25 knots.
EXTENDED AVIATION OUTLOOK...Brief drying is forecast Friday.
Scattered mainly afternoon and evening thunderstorms are
forecast during the rest of the outlook period. Severe
thunderstorms are possible Saturday. Over the outlook period, a
few locations may have early morning stratus and fog.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 9 PM EDT this evening for GAZ040-
063>065-077.
SC...Lake Wind Advisory until 9 PM EDT this evening for SCZ016-018-
020>022-025>031-035>038-041-115-116.
&&
SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99Hazardous weather outlook, Jun 20, 4:13 AM EDT, 12 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 413 AM EDT Thu Jun 20 2019 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 210900- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 413 AM EDT Thu Jun 20 2019 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. There is an Enhanced Risk of severe thunderstorms along and north of a line extending from Newberry to Camden, with a Slight Risk elsewhere. Numerous showers and thunderstorms are expected this afternoon and evening, some of which could become severe. The primary severe weather hazards will be damaging straight-line winds and large hail. The severe weather potential will be greatest from about 2 PM to 9 PM today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is the potential for severe thunderstorms to develop during the afternoon and early evening on Saturday. The primary hazard will be damaging straight-line winds, but large hail could also occur. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jun 20, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
419 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 SSW LIVINGSTON 33.55N 81.12W
06/20/2019 ORANGEBURG SC LAW ENFORCEMENT
REPORTED A TREE DOWN NEAR THE TOWN OF
LIVINGSTON.
&&
LCVLocal storm report, Jun 20, 4:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
420 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 6 NE LINCOLNTON 33.84N 82.40W
06/20/2019 LINCOLN GA UTILITY COMPANY
UTILITY COMPANY REPORTED A TREE DOWN ON
INDIAN RD, ALSO KNOCKING DOWN POWER LINES IN
LINCOLN COUNTY. TIME ESTIMATED BY RADAR.
&&
JDLocal storm report, Jun 20, 4:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
423 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 4 ENE NEWBERRY 34.30N 81.55W
06/20/2019 NEWBERRY SC PUBLIC
SCHP REPORTED A TREE DOWN IN ROAD WAY AT
INTERSTATE 26 80 EB. TIME ESTIMATED BY RADAR
3:54 PM.
&&
AHLocal storm report, Jun 20, 4:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
424 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 10 NNW LINCOLNTON 33.92N 82.56W
06/20/2019 LINCOLN GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A POWER OUTAGE DUE
TO WIND FROM A SEVERE THUNDERSTORM ON
SHORELINE DRIVE IN LINCOLN COUNTY. TIME
ESTIMATED BY RADAR.
&&
JDLocal storm report, Jun 20, 4:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
427 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 W BLYTHEWOOD 34.22N 81.07W
06/20/2019 RICHLAND SC LAW ENFORCEMENT
TREE IN ROADWAY WILDFLOWER ROAD AND MULLER
ROAD. TIME ESTINATED BY RADAR.
&&
DALocal storm report, Jun 20, 4:28 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
428 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG 4 ENE NORWAY 33.46N 81.06W
06/20/2019 ORANGEBURG SC EMERGENCY MNGR
COUNTY EM REPORTED DAMAGE IN THE VICINITY OF
TODD CREEK ROAD AND HIGHWAY 400, NORWAY
ROAD. THIS INCLUDES SEVERAL TREES DOWN WITH
SOME TREES TOPPED, A TREE ON A RESIDENCE AND
A CAMPER BLOWN OVER.
&&
LCVThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:17 AM EDT | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more | 18 hr |
| Jun 20, 2:56 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 49 min |
| Jun 20, 3:33 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Lexington, Newberry, Saluda | 42 min |
| Jun 20, 3:37 PM EDT | Special Weather Statement | CAE | Clarendon | 23 min |
| Jun 20, 3:43 PM EDT | Special Weather Statement | CAE | Barnwell, Orangeburg | 32 min |
| Jun 20, 3:48 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 27 min |
| Jun 20, 3:49 PM EDT | Special Weather Statement | CAE | Lee | 26 min |
| Jun 20, 3:56 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Richland | 34 min |
| Jun 20, 4:04 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 41 min |
| Jun 20, 4:09 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 51 min |
| Jun 20, 4:12 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Richland | 48 min |
| Jun 20, 4:16 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg | 29 min |
| Jun 20, 4:23 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lee | 52 min |
| Jun 20, 4:42 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg | 48 min |
| Jun 20, 4:54 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg | 66 min |
| Jun 20, 5:00 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Edgefield | 30 min |
| Jun 20, 5:29 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Orangeburg | 16 min |
| Jun 20, 5:30 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell | 60 min |
| Jun 20, 5:42 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg, Sumter | 63 min |
| Jun 20, 6:33 PM EDT | Special Weather Statement | CAE | Bamberg | 27 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.